# SDR AALA200800115

- Difficulty date: January 20, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 67,975 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Condition: Inoperative
- Location: Fuel Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK  INFLIGHT T0041/20JAN CDG TO ORD - CREW REPORTED FUEL DISAGREE MESSAGE IN FLIGHT.  LANDED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT FUEL FLOW TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
